# SDR 2008UALA01920

- Difficulty date: April 3, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 365 RBL 5R MAIN CABIN.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED T-CAP.  FABRICATED AND INSTALLED NEW T-CAP.
